# SDR CALA0000606

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT TRACK IS CORRODED AT STA 1210 TO 1240 LBL 22.  REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK PER SRM 51-10-03, 53-05 FIG 4B-1, 51-10-04, 53-05 FIG 4F, 53-30-01, AND 53-30-5.
